# SDR SWAA2016082655187

- Difficulty date: August 6, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 61,576 hours, 36,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CREASE BEAM CORRODED BETWEEN BS 947+3 TO BS 986.5.  R & R CREASE BEAM IAW DWG AND SRM.
